# SDR SWAA2017010911031

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 48,443 hours, 27,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 15096H8371
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LT FORWARD WINDOW HEAT SHORTED OUT ARCED, CAUSING OUTER PANE TO SHATTER.  R&R LT NR 1 WINDSHIELD PER AMM.
